Almeida, Caio, Ardison, Kim, Garcia, René and Vicente, Jose (2017) Rejoinder on: Nonparametric Tail Risk, Stock Returns, and the Macroeconomy. Journal of financial econometrics, 15 (3). pp. 418-426.

Full text not available from this repository.
Identification Number : 10.1093/jjfinec/nbx006


The discussions focus on different aspects of the paper and are quite complementary. Dobrev and Schaumburg look closely at our implementation choices and analyse the sensitivity of the measure to these choices. Camponovo, Scaillet, and Trojani propose to use robust predictive regression methods to analyze our results. From a theoretical point of view, Kris Jacobs addresses the applicability of our risk neutralization procedure from a risk management perspective. Finally, Turan Bali proposes a handful of future research topics. This rejoinder provides additional material to the main paper and addresses the points raised by the discussants.

Item Type: Article
Language: English
Date: July 2017
Refereed: Yes
Uncontrolled Keywords: economic predictability, prediction of market returns, risk factor, risk-neutral probability, tail risk
Divisions: TSE-R (Toulouse)
Site: UT1
Date Deposited: 30 Apr 2018 14:46
Last Modified: 02 Apr 2021 15:57
OAI Identifier:
View Item